Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child has redness on buttocks and boils on upper thigh. How to cure this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
My 7 year old daughter (no allergies or chronic conditions) has been getting boils on both inner upper thighs. Now tonight her buttocks are so red and chapped that even diaper rash cream/unscented lotions burn. What can I do for her?
Posted Tue, 26 Mar 2013 in Skin Hair and Nails
Answered by Dr. Luchuo Engelbert Bain 34 minutes later
Hi and thanks for your query,
recurrent boils might need a keen evaluation. The treatment offered her might be inappropriate or the germs causing these boils might be resistant to the given anti biotic. Redness of her buttocks implies severe inflammation accompanied withe pain.
You need to give her an analgesic and an anti inflammatory drug now (Ibuprofen syrup, Paracetamol) and book a rendez vous to XXXXXXX a pediatrician, or get her to the emergency room as soon as you can.
A proper evaluations necessary, for certain germs through the skin can get entrance into the general circulation, and cause septicemias which ;lead to more complicated septic outcomes.
I suggest you calm her pain and inflammation with an anti inflammatory drug and analgesic, and get her seen y her pediatrician as soon as possible, or start first form the emergency room as you await to see the pediatrician.
Thanks and best regards,
lLuchuo, MD.
Above answer was peer-reviewed by
Follow-up: Child has redness on buttocks and boils on upper thigh. How to cure this? 18 hours later
Thank you for your help. I just wanted to let you know I took her to the ER and she has staph in her legs and just heat rash on her bottom.
Thanks again.
Answered by Dr. Luchuo Engelbert Bain 3 minutes later
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor